# SDR QMLA2013030113030

- Difficulty date: March 1, 2013
- Submitted: March 4, 2013
- Operation: Air carrier
- Aircraft: N106LN
- Make and model: Snias AS350B3
- Aircraft serial: 3251
- Aircraft time: 7,507 hours
- Engine: Tmeca ARRIEL2B1
- Engine time: 6,629 hours
- System (JASC): 6420 · Tail Rotor Head
- Part: Spar
- Part number: 355A12005010
- Part serial: 17224
- Condition: Cracked
- Location: Tail Rotor
- Part time: 7,507 hours, 24,424 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILROTOR ASSY SPAR CRACKED INTERNALLY.  FOUND DURING MX.
